# SDR SWAA2021032257394

- Difficulty date: March 18, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 45,981 hours, 23,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXIT SIGN (AFT GALLY) DETATCHED FROM CIELING / RESECURED AFT GALLY EMERGENCY EXIT SIGN IAW AMM 33-51-01
